MAUDE Adverse Event Report: ARTHREX, INC. CCU, SYNERGY VISION; LAPAROSCOPE

ARTHREX, INC. CCU, SYNERGY VISION; LAPAROSCOPE
Model Number CCU, SYNERGY VISION
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device smells strongly burnt.This was noticed before the surgery.There was no harm for patient, operator or third party.There was no case involvement.No further information received.Update (b)(4) 21-mar-2025: further information was received: this was noticed before the surgery, however, they used the device anyway as they could not determine where the burning smell was coming from.It is still not clear where the smell came from.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: (device not returned) the most likely cause for the reported event is a light engine failure.

Brand Name
CCU, SYNERGY VISION
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21663600
Report Number1220246-2025-01101
Device Sequence Number7564918
Product Code GCJ
UDI-Device Identifier00888867443761
UDI-Public(01)00888867443761(11)240816(10)15296178
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, SYNERGY VISION
Device Catalogue NumberAR-3200-0026
Device Lot Number15296178
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown